# SDR RAIA981209

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: C40648
- Condition: Failed
- Location: Lt Prop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7453 - BHM - LEFT PROP HEAT INOP.  MAINTENANCE REPLACED PROP DEICE ON LEFT PROP.  (M)
